# SDR AALA20130810015

- Difficulty date: August 10, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 42,634 hours, 17,093 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 8,665 hours, 3,253 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

MEM   INLFIGHT DCA-DFW CREW REPORTED LT ENGINE LOW OIL PRESSURE & QUANTITY.  CREW PERFORMED ENGINE SHUT DOWN, SINGLE ENGINE TIME 15-17 MINUTES.   EMERGENCY DECLARED FLIGHT DIVERTED MEM LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT ENGINE AT MEM ON 08/13/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
